# SDR DALA2016100607112

- Difficulty date: October 5, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,134 hours, 33,562 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SHEAR TIE  IN FWD CARGO COMPARTMENT ON FRAME 24A BETWEEN STRINGER 41R TO STRINGER 42R, REPLACED THE SHEAR TIE IAW  SRM 51-72-11 AND DRAWING D53231586.
